Submissions are open for JQM Vol 4(1)
Journal of Quantitative Methods
Submissions are open for Volume 4: Issue 1, February 2020
ISSN (P) 2522-2252, ISSN (E) 2522-2260
Journal of Quantitative Methods (JQM) is a peer reviewed journal published by the Department of Quantitative Methods, University of Management and Technology Lahore, Pakistan. The journal supports multidisciplinary and cross-disciplinary approaches to business, statistics and economics. The focus of the journal is on the research rigour modelling, data-driven innovations, interpretation of results and how the results of research may be translated into practice.
You are invited to submit your research papers, and critical reviews for possible inclusion in the upcoming issue of the journal.
Submission Date: November 30, 2019
Publication Date: February 28, 2020
Special Features: We provide open access, double-blind peer review, English editing services, DOI for published manuscripts that helps in citation of accepted articles, and publication certificate. Further, the JQM is indexed with many scholarly databases and directories as mentioned above. Moreover, there is no publication fee or processing charges for any of the submissions, or accessing published manuscripts through the internet.
Submission Criteria: Original articles based on empirical work with proper theoretical justification like working papers with rich and up-to-date literature review, advanced theoretical modeling which enhances development in the particular field, would be highly encouraged.
Author’s Guidelines: https://ojs.umt.edu.pk/index.php/jqm/Author-guidelines
The JQM reserves the rights to amend or modify the paper as per the reviewer report in some cases. The chief editor/editor reserves the right to accept or reject the papers.
Maqbool H. Sial
Chairman, Department of Quantitative Methods
School of Business and Economics
University of Management and Technology